# SDR PLGA970319B

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746BA
- Make and model: Saab SF340A
- Aircraft serial: 340A138
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4379 - SYR - DURING TAKEOFF, THE CONFIGURATION WARNING SYSTEM ACTIVATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND CONDITION LEVERS FRICTION LOCK WAS OUT OF ADJUSTMENT.  LOCK WAS ADJUSTED AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
